# SDR 97FDEA00429

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 2424 · AC Regulator
- Part: Voltage Reg
- Part number: 93901502
- Condition: Inoperative
- Location: E/E Compartment
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

97-0129  AFTER CLIMB POWER WAS SET NR 1 BUS TIE.  NR 1 GENERATOR SWITCH, AND NR 1 FIELD RELAY TRIPPED OFF.  PERFORMED RED TABS.  FIELD RELAY WOULD NOT COME BACK ON LINE.  DISCONNECTED NR 1 CONSTANT SPEED DRIVE AND RETURNED.  RECONNECTED NR 1 CONSTANT SPEED DRIVE.  REMOVED AND REPLACED NR 1 VOLTAGE REGULATOR AND NR 1 GENERATOR CONTROL PANEL.  PERFORMED NR 1 ENGINE RUN PER JET RUN HANDBOOK 8-3.  NR 1 GENERATOR FUNCTION TESTS NORMAL.
